# SDR CA130207001

- Difficulty date: January 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 20,230 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Condition: Worn
- Location: Fuel Pump
- Component: Pump
- Component part number: 2PR400BDR5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE REMOVED FOR O/H AT OWNER`S REQUEST.  ENGINE IN SERVICABLE CONDITION AT TIME OF REMOVAL.  ENGINE DRIVEN FUEL PUMP REMOVED AND DRIVE SHAFT SPLINES FOUND TO BE SEVERLY WORN. DRIVE PROBABLY WOULD HAVE FAILED WITHIN NEXT 50 TO 100 HRS OF OPERATION.
